- -

A decomposition of normality via a generalization of $\kappa$-normality

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A decomposition of normality via a generalization of $\kappa$-normality

Show full item record

Das, AK.; Bhat, P. (2017). A decomposition of normality via a generalization of $\kappa$-normality. Applied General Topology. 18(2):231-240. doi:10.4995/agt.2017.4220

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/89580

Files in this item

Item Metadata

Title: A decomposition of normality via a generalization of $\kappa$-normality
Author:
Issued date:
Abstract:
[EN] A simultaneous generalization of $\kappa$-normality and weak $\theta$-normality is introduced. Interrelation of this generalization of normality with existing variants of normality is studied.In the process of ...[+]
Subjects: Regularly open set , Regularly closed set , θ-open set , θ-closed set , κ-normal (mildly) normal space , Almost normal space , (weakly)(functionally)θ-normal space , Weaklyκ-normal space , ∆-normal space , Strongly seminormal space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.4220
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.4220
Type: Artículo

This item appears in the following Collection(s)

Show full item record